# SDR DALA2015011500322

- Difficulty date: December 24, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 43,731 hours, 5,753 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FWD WING TO BODY FAIRING PANEL 191AB.  REPAIR PERFORMED IAW SRM.
